MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number CC60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Keratitis (1944); Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that following the intraocular lens (iol) implant procedure, the patient had posterior capsule opacification (pco), anterior chamber flare, phimosis and underwent yttrium aluminum garnet (yag) capsulotomy.Additional information has been requested.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
Additional information received and stated that surgeon noticed cartridge material adheres to posterior surface of lens requiring removal with irrigating the anterior chamber of the eye, which was sometimes difficult.
 
Additional Manufacturer Narrative
Additional information provided in a.1., a.2., a.3.A., b.5., b.7., d.1., d.3., d.4., d.5., d.6a., d.10 and g.8.D.3.Product manufacturing site updated due to receipt of serial number information.G.8.Manufacturer report number updated and reported under 1119421-2025-01448.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21848088
Report Number9612169-2025-00600
Device Sequence Number20993226
Product Code HQL
UDI-Device Identifier00380652396783
UDI-Public(01)00380652396783(17)271220(11)231222(10)15778589
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number15778589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/21/2025
Date Device Manufactured12/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV INJECTOR; MONARCH II LOADING FORCEPS; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH IOL DELIVERY SYSTEM, CARTRIDGE; TOTALVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale